MAUDE Adverse Event Report: Medline Industries,LP MEDLINE; TRANS CHAIR, DLA, SA, 22", 500 LB

Medline Industries,LP MEDLINE; TRANS CHAIR, DLA, SA, 22", 500 LB
Catalog Number MDS80822B
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the wheelchair locking brake handle broke off and the wire came loose.
 
Additional Manufacturer Narrative
It was reported that ¿the wheelchair locking brake handle broke off and the wire came loose.¿there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TRANS CHAIR, DLA, SA, 22", 500 LB
Manufacturer (Section D)
Medline Industries,LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
arundathi nomula
three lakes drive
northfield, IL 60093--275
MDR Report Key50209124
Report Number1417592-2026-15320
Device Sequence Number6110665
Product Code INM
UDI-Device Identifier00884389939348
UDI-Public00884389939348
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS80822B
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2024
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown